MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH ACCOLADE TMZF HIP STEM #4; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH ACCOLADE TMZF HIP STEM #4; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 6020-0435
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Ambulation or Postural Difficulties (2544)
Date of Event 09/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reported event: an event regarding disassociation involving a lfit v40 cocr head that was mated with an accolade stem was reported.The event was confirmed via clinician review of the provided medical records.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: a review of the provided medical records by a clinical consultant indicated: conclusion/assessment: revision surgery for dissociation of a cocr lfit v40 head from an accolade tmzf stem approximately 10 years after the index procedure.Event confirmation: a revision surgery, head dissociation, and trunnion wear were confirmed from the surgeon¿s operative note.No radiographs were provided for additional event confirmation.Implants were not provided for examination and pathologic exam was not provided for review.Root cause: the root cause of the revision was head dissociation from the stem and presence of trunnion wear.The root cause of the trunnion wear and head-stem failure cannot be ascertained without additional medical information.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusion: a review of the provided medical records by a clinical consultant indicated: conclusion/assessment: revision surgery for dissociation of a cocr lfit v40 head from an accolade tmzf stem approximately 10 years after the index procedure.Event confirmation: a revision surgery, head dissociation, and trunnion wear were confirmed from the surgeon¿s operative note.No radiographs were provided for additional event confirmation.Implants were not provided for examination and pathologic exam was not provided for review.Root cause: the root cause of the revision was head dissociation from the stem and presence of trunnion wear.The root cause of the trunnion wear and head-stem failure cannot be ascertained without additional medical information.The reported accolade stem was mated with a lfit v40 cocr head.The cocr head has been identified to be within scope of nc and capa.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
It was reported by the patient's attorney as a result of a legal claim that allegedly in (b)(6) of 2011 an lfit anatomic v40 femoral head was implanted in the patient's right hip and the patient was revised on (b)(6), 2021.Stryker was made aware of this event via legal counsel.Update as per med review dated 17 february 2023: revision surgery for dissociation of a cocr lfit v40 head from an accolade tmzf stem approximately 10 years after the index procedure.The cup was at a high abduction angle of high 500 range on x-ray.

Brand Name
ACCOLADE TMZF HIP STEM #4
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
diana rogers
210 centennial avenue
centennial park, elstree
borehamwood WD6 3-SJ
UK   WD6 3SJ
2082386500
MDR Report Key16492350
Report Number0002249697-2023-00224
Device Sequence Number15055659
Product Code LPH
UDI-Device Identifier04546540510563
UDI-Public04546540510563
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2015
Device Model Number6020-0435
Device Catalogue Number6020-0435
Device Lot Number35131106
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/07/2023
Initial Report FDA Received Date03/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/16/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age62 YR
Patient SexMale